HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Hello, I Am Experiencing A Nerve Type Of Symptom On

default
Posted on Tue, 7 Jul 2020
Question: Hello,
I am experiencing a nerve type of symptom on the right side of my vulva. It feels like a spasm type of feeling which makes me feel like urinating more frequently.

Some medical history: Had a hysterectomy 2010. Left cervix. Diagnosed with vaginal atrophy in 2016. Using Estradiol 2 times a week. Also, using Estradiol externally on the location of this problem (this does help).

Just got checked in April - all good. Urine test normal. No signs of lesions, etc.

There is one thing that I did do. I was using the vaginal applicator for the Estradiol and (for lack of better words), I shoved it in pretty hard to get the cream in there and shortly thereafter, I started experiencing this (what I call) nerve feeling.

What could this be?

Thank you.
Carole
doctor
Answered by Dr. Olgeta Xhufka (58 minutes later)
Brief Answer:
It can be caused by vaginal atrophy.

Detailed Answer:
Hello dear, welcome to Ask a doctor's service.
I read your query and here is my advice.

The spasm feeling that makes you urinating more frequently is related to vaginal atrophy.
It is not related to using topically estradiol applicator.
Atrophy usually gives an itching feeling, burning, discomfort .
I don't find it related to any other issues.
Anyway doing a vaginal smear and urine test is important to exclude infection.

Hope I have answered the question.
Let me know if I can assist you further.
Note: Revert back with your gynae reports to get a clear medical analysis by our expert Gynecologic Oncologist. Click here.

Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Olgeta Xhufka

General & Family Physician

Practicing since :2011

Answered : 10166 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Hello, I Am Experiencing A Nerve Type Of Symptom On

Brief Answer: It can be caused by vaginal atrophy. Detailed Answer: Hello dear, welcome to Ask a doctor's service. I read your query and here is my advice. The spasm feeling that makes you urinating more frequently is related to vaginal atrophy. It is not related to using topically estradiol applicator. Atrophy usually gives an itching feeling, burning, discomfort . I don't find it related to any other issues. Anyway doing a vaginal smear and urine test is important to exclude infection. Hope I have answered the question. Let me know if I can assist you further.